# SDR SWAA2013111422377

- Difficulty date: October 18, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 727D, BETWEEN STRINGER 27L TO STRINGER 27R.  REPAIRED FRAME IAW SRM.
